# SDR ASAA0210144

- Difficulty date: June 6, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: 654784177
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND CHORD AT LEFT WING STATION 126 CRACKED.  REPAIRED REAR CHORD PER SRM.  (M)
